# SDR C77A2019101700001

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 31,884 hours, 19,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING THE B6 BASIC CHECK AT EAMS ON THE UPPER FLANGE OF THE P/N 170-21769-405 FR17 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE FORWARD FUSELAGE. REFERENCE FIGURE 1 AND 2 FOR DETAILS. THE DAMAGE WILL BE REPAIRED BY A CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR17 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED PER SRM PART II 53-00-10/REPAIR 03P. EO E175-53MR-453 IS BEING ACCOMPLISHED BY WO 2752901.
